# SDR UPS04M41786

- Difficulty date: January 6, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Will Not Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R1 DOOR EVACUATION SLIDE PRESS TO TEST INOP DEFERRED M 273762 PER MEL 25-61-2 PLACARD.  RELAMPED R1 DOOR SLIDE WARNING LIGHT MM 25-61-04. THIS CLEARS M 273762.
